My husband has UC and is on a combo treatment of remicade and imuran. he got his last remicade treatment on 8/18 and appeared to be doing well. now he is developing fevers over 100 degrees daily and throwing up water. he is a really picky eater so im not sure if his lack of nutrients has anything to do with this? i am frustrated because this is interfering in his life. he feels like i dont understand him because i get mad that he doesnt want to eat anything. i feel like it is worse for him to take the meds on an empty stomach. any help/advice would be great..
Posts You May Be Interested In
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...
So my daughter, who will be 30 in a few months, says she thinks she has varicose veins, as she can't figure out what else it could be. Only in one leg, and is so bad it is hard to sleep at night. She is in excellent shape, really exercises a lot, and eats well... not at all overweight. Anyone else have any issues with this? I did find that it can go with PKD. She was reading that there are...